Reply To: 3rd IVIG not as effective?/relapse?
Thanks yall!!! As far as the gluten free thing.. I had about 2-3 months before my neuro symptoms started of GI symptoms and weight loss (it all started immediately after the IUD perforation/blood transfusion hospitalization).. I realized I looked awful- my face was sooo thin (and I have always been thin, but had a chunky face).. all my clothes were huge (and I was only 7 weeks post partum or so)… i think I made a mistake by continuing breastfeeding throughout the blood transfusion/iud trauma.. I regret it.. It wasnt’ until months and months later where I literally thought I was going to drop dead- heart racing and SOOO weak that I was pumping and pumped out clear/blue water.. It really hit me right then, that i was really sick.. and my son wasn’t benifitting from breastmilk that had no nutrients, and either was I !! so i stopped right then and there
My dr hospitalized me due to my heart rate/dehydration/malnutrition from the GI symptoms.. and it was that same week before the hospitalization that my neuro symptoms really started (My knee was “floppy” and then a few days later my hands went wierd, with the numnbess etc moving up).. I went gluten free the week I got hospitalized (after the weight loss), my bowel symptoms seemed to improve a bit.. but they didn’t fully resolve until the first IVIG dose (about 8 months or more after they started!))!!! Now i’ve gained 10 lbs since the IVIG, and eat much less! I had felt STARVING every single second of every single day until then.. finally I feel better! I cut out all processed foods for a while, but am back to eating some gluten free processed foods.. My celiac tests have been negative (but I was already gluten free then) I have two family members with celiac.. so until I get my life back or at least stabilized I think i’ll continue on .. as much as I CRAVE a REAL cookie!!!
That is interesting about the hormones thing!
My follow up is tomorrow, so I’ll defintely be talking about either increasing the IVIG dose or frequency.. I really don’t think the steroid side effects sound very good!!! Thank yall so very much!